Well-posed boundary value problems for a system of equations with infinite-dimensional pseudodifferential operators
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1892-1901
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a5,
author = {I. F. Kurbyko},
title = {Well-posed boundary value problems for a system of equations with infinite-dimensional pseudodifferential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1892--1901},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a5/}
}
TY - JOUR AU - I. F. Kurbyko TI - Well-posed boundary value problems for a system of equations with infinite-dimensional pseudodifferential operators JO - Differencialʹnye uravneniâ PY - 1991 SP - 1892 EP - 1901 VL - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_11_a5/ LA - ru ID - DE_1991_27_11_a5 ER -
I. F. Kurbyko. Well-posed boundary value problems for a system of equations with infinite-dimensional pseudodifferential operators. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1892-1901. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a5/